MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25014UX
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Stenosis (2263); Patient Problem/Medical Problem (2688)
Date of Event 02/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the patient received a medtronic drug eluting stent to the left main to ramus during pci.It was reported approximately 9 months post implant the patient was admitted with cardiac symptoms.It was reported that the patient's stent had fractured resulting in failure of the device.Intervention was performed.The device was not explanted.Restenosis was noted, which was treated with ballooning.It is reported that the physician could not definitively conclude whether there was a stent fracture, or whether the stent in question was a medtronic stent.Stent fracture/occlusion noted in the ramus and the occlusion of the lm to ramus, successfully treated with tvr.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6629620
Report Number9612164-2017-00735
Device Sequence Number1082592
Product Code NIQ
UDI-Device Identifier00643169037366
UDI-Public00643169037366
Combination Product (Y/N)N
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2017
Device Catalogue NumberRSINT25014UX
Device Lot Number0007473351
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer05/11/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR